# SDR USAA2013111800012

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 51,125 hours, 18,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED 17L SEAT EMERGENCY EXIT LIGHT LENS MISSING.  MAINTENANCE REPLACED 17L SEAT EMERGENCY EXIT LIGHT LENS.
